# SDR SWAA2023121319324

- Difficulty date: November 8, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR HARDWARE ON GIRT BAR FITTING ON ENTRY AND SERVICE DOOR AT AFT GALLEY AREA 2023-689295<[01] REPLACED HARDWARE ON GIRT BAR FITTING ON ENTRY AND SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 AMM-25-66-02-400-801;[02] REPLACED HARDWARE ON GIRT BAR FITTING ON ENTRY AND SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 AMM-25-66-02-400-801
